Previous |  Up |  Next

Article

Keywords:
Almost pseudo symmetric manifold; pseudo Ricci symmetric manifold; almost pseudo Ricci symmetric manifold; quarter-symmetric metric connection
Summary:
In the present paper we have obtained the necessary condition for the existence of almost pseudo symmetric and almost pseudo Ricci symmetric Sasakian manifold admitting a type of quarter symmetric metric connection.
References:
[1] Blair, D.E.: Contact manifolds in Riemannian geometry. 1976, Springer-Verlag, Berlin, Lecture Notes in Mathematics, 509. MR 0467588 | Zbl 0319.53026
[2] Cartan, E.: Sur une classe remarquable d'espaces de Riemann. Soc. Math., France, 54, 1926, 214-264, MR 1504900
[3] Chaki, M.C.: On pseudo symmetric manifolds. Analele Stiint, Univ.Al-I. Cuza, 33, 1987, 53-58, MR 0925690 | Zbl 0634.53012
[4] Chaki, M.C.: On pseudo Ricci symmetric manifolds. Bulg. J. Phys., 15, 1988, 526-531, MR 1028590 | Zbl 0689.53011
[5] Chaki, M.C., Kawaguchi, T.: On almost pseudo Ricci symmetric manifolds. Tensor N. S., 68, 2007, 10-14, MR 2363663 | Zbl 1193.53099
[6] De, A.: On almost pseudo symmetric manifolds admitting a type of semi-symmetric non-metric connection. Acta Math. Hungar., 125, 2009, 183-190, DOI 10.1007/s10474-009-9002-4 | MR 2564429 | Zbl 1224.53055
[7] De, U.C., De, A.: On almost pseudo-conformally symmetric Ricci-recurrent manifolds with applications to relativity. Czechoslovak Mathematical Journal, 62, 2012, 1055-1072, DOI 10.1007/s10587-012-0063-0 | MR 3010256 | Zbl 1274.53049
[8] De, U.C., Gazi, A.K.: On almost pseudo symmetric manifolds. Ann. Univ. Sci. Budap., 51, 2008, 53-68, MR 2567494 | Zbl 1224.53056
[9] De, U.C., Gazi, A.K.: On almost pseudo conformally symmetric manifolds. Demonstratio Mathematica, 4, 2009, 861-878, Zbl 1184.53034
[10] De, U.C., Mallick, S.: On almost pseudo concircularly symmetric manifolds. The Journal of Mathematics and Computer Science, 4, 3, 2012, 317-330,
[11] De, U.C., Pal, P.: On Almost Pseudo-Z-symmetric Manifolds. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 53, 1, 2014, 25-43, MR 3331069 | Zbl 1312.53065
[12] De, U.C., Sengupta, J.: Quarter-symmetric metric connection on a Sasakian manifold. Commun. Fac. Sci. Univ. Ank. Series A1., 49, 2000, 7-13, MR 1841733 | Zbl 1025.53013
[13] Hui, S.K., Zengin, F.O.: On almost pseudo concircular Ricci symmetric manifolds. Boletin de la Asociacion Matematica Venezolana, 1, 2012, 57-69, MR 3284682
[14] Olszak, K., Olszak, Z.: On pseudo-riemannian manifolds with recurrent concircular curvature tensor. Acta Mathematica Hungar., 137, 1-2, 2012, 64-71, DOI 10.1007/s10474-012-0216-5 | MR 2966979 | Zbl 1299.53110
[15] Sasaki, S.: Lecture notes on almost contact manifolds, part 1. 1975, Tohoku University,
[16] Shaikh, A.A., Hui, S.K., Bagewadi, C.S.: On Quasi-Conformally Flat Almost Pseudo Ricci Symmetric Manifolds. Tamsui Oxford Journal of Mathematical Sciences, 26, 2, 2010, 203-219, MR 2742249 | Zbl 1225.53016
[17] Szabo, Z.I.: Structure theorems on riemannian spaces satisfying $R(X,Y)R=0$. Journal of Differential Geometry, 17, 1982, 531-582, MR 0683165 | Zbl 0508.53025
[18] Tamassy, L., Binh, T.Q.: On weakly symmetric and weakly projectively symmetric riemannian manifolds. Colloquia Mathematica Societatis Janos Bolyai, 56, 1989, 663-670, MR 1211691
[19] Tamassy, L., Binh, T.Q.: On weak symmetries of Einstein and Sasakian manifolds. Tensor, 53, 1993, 140-148, International Conference on Differential Geometry and its Applications (Bucharest, 1992). MR 1455411 | Zbl 0849.53038
[20] Walker, A.G.: On ruse's space of recurrent curvature. Proceedings of the London Mathematical Society, 52, 1951, 36-64,
[21] Yilmaz, H.B.: On Decomposable Almost Pseudo Conharmonically Symmetric Manifolds. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 51, 1, 2012, 111-124, MR 3060013 | Zbl 1273.53010
Partner of
EuDML logo